Deflection of light by rotating regular black holes using the Gauss-Bonnet theorem

Vasquez, Yerko

Más información

Título según WOS: Deflection of light by rotating regular black holes using the Gauss-Bonnet theorem
Título según SCOPUS: Deflection of light by rotating regular black holes using the Gauss-Bonnet theorem
Título de la Revista: PHYSICAL REVIEW D
Volumen: 97
Número: 12
Editorial: AMER PHYSICAL SOC
Fecha de publicación: 2018
Idioma: English
DOI:

10.1103/PhysRevD.97.124024

Notas: ISI, SCOPUS